# SDR CA180102010

- Difficulty date: December 27, 2017
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 23,172 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: LAH0056
- Condition: Failed
- Location: Mlg
- Part time: 21,025 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE-OFF, THE GEAR FAILED TO RETRACT WHEN COMMANDED.  WHEN THE GEAR WAS SELECTED DOWN THEY RECEIVED A POSITIVE GEAR DOWN AND LOCKED INDICATION BUT HAD A LEFT GEAR DOOR CAUTION MESSAGE.  THE FLIGHT WAS CANCELLED, RETURNED TO BASE AND LANDED WITHOUT ISSUE.  THE AIRCRAFT WAS THEN FERRIED GEAR DOWN TO A MAINTENANCE BASE WHERE TROUBLESHOOTING LED TO A LANDING GEAR SELECTOR UNIT BEING CHANGED.  THIS WAS NOT THE COMPONENT AT FAULT AS THE IDENTICAL ISSUE OCCURRED THE NEXT DAY.  THIS TIME ALONG WITH THE SAME LEFT GEAR DOOR CAUTION MESSAGE THE CREW RECEIVED A CONFLICTING GEAR INDICATION AFTER SELECTING GEAR DOWN.  THE ALTERNATE GEAR EXTENSION LIGHTS INDICATED THAT THE LEFT GEAR WAS NOT LOCKED, BUT THE PRIMARY GEAR LIGHTS SHOWED ALL 3 LOCKED.  DUE TO THIS CONFLICT, THE CREW DECIDED TO CONTINUE TO THEIR DESTINATION GEAR DOWN WHERE THEY WOULD HAVE A LONG RUNWAY FOR LANDING.  DUE TO THE INCREASED FUEL BURN THE CREW ELECTED TO DECLARE A PAN PAN TO RECEIVE ATC PRIORITY FOR LANDING.  THE FLIGHT LANDED WITHOUT INCIDENT AND SHUT DOWN WHILE THE GEAR WAS INSPECTED.  THE GEAR WAS FOUND LOCKED AND THE CREW STARTED ENGINES AND TAXIED TO THE GATE.  AFTER THE SECOND ROUND OF TROUBLESHOOTING IT WAS DETERMINED THAT THE LT MAIN LANDING GEAR DOWN LOCK NR 2 SENSOR HARNESS ASSY WAS AT FAULT, P/N: 46460-5 S/N: LAH0056 TSN HOURS: 21025, CYCLES: 20154 TSR HOURS: CYCLES: A/C HOURS: 21025 A/C CYCLES: 20154 (TCNR 20180102010).
